Author Topic: Advice Please  (Read 372 times)

[Buddie]

Advice Please
« on: April 18, 2014, 09:16:20 pm »
So we are having a fire tonight, gonna roast some marshmallows! Would a couple beers hurt? I took my dose of .0625at noon. Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Advice Please
« Reply #1 on: April 18, 2014, 11:40:15 pm »
Hi [...]-

Here is a direct quote from the Ashton  Manual:

"...a glass or two of wine is perfectly permissible (and even said by some to be advisable for health). Although it is important not to substitute increasing doses of alcohol for decreasing doses of benzodiazepines, there is no need to deny oneself small pleasures. Moderation is the key: there is no call to be puritanical." 
                                                              The Ashton Manual, Chapter 3, Diet Fluids and Exercise

When I was first researching my Xanax addiction earlier this year I read that section and jumped for joy.  I don't talk a lot about it here because it's kinda like talking about supporting gun control at an NRA meeting.   

But since I jumped about 9 weeks ago I do enjoy a glass (or two...or....) of wine.  I think it has helped me not wig out.

In any event, you know yourself better than I, we, do so I say if it seems OK to you....then it's OK.

By all means, enjoy yourself.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Advice Please
« Reply #2 on: April 18, 2014, 11:58:05 pm »
Hmm I've got mixed feelings about drinking in benzo w/d. I haven't had a good experience with this, not on the anxiety front so much but it made me feel physically sick after the effect worn off. But as everything in benzo w/d is all so random so what happens to one may not happen to another, so it's a case of trial and error. Just my twopence on this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Advice Please
« Reply #3 on: April 19, 2014, 12:40:30 am »
Thank you for the replies, however I decided against it. I dont want to set myself back or add any misery. Maybr when I am done with my taper. Only two more cuts!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Advice Please
« Reply #4 on: April 19, 2014, 12:42:13 am »
Thank you for the replies, however I decided against it. I dont want to set myself back or add any misery. Maybr when I am done with my taper. Only two more cuts!

I think that was a great decision, [...]…lots of time for beer on down the road if you want.
[...]  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Advice Please
« Reply #5 on: April 19, 2014, 01:27:45 am »
Thanks, I agree!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.